MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.See attached for vendor evaluation.The most likely cause for the reported failure can be attributed to misuse of the device due to damage to the device.
 
Event or Problem Description
It was reported on 10/20/2021 by a facility representative via (b)(4) that an ar-600sagmis saw attachment does not grab the blade and that complicates the cut.This was discovered during a case with no patient harm.

Brand Name
SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19331306
Report Number1220246-2024-03401
Device Sequence Number12515063
Product Code HWE
UDI-Device Identifier00888867111103
UDI-Public00888867111103
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Device Catalogue NumberAR-600SAGMIS
Device Lot Number10007896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown